Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking oflox tz for fistula. Have ulcers on inside of lips. Side effect of medicine?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I have been prescribed Oflox TZ as a part of treatment for Fistula (other than surgery). After taking this, I have ulcers in back side of mouth(lips). Can you guide if Oflox TZ has such sideeffect?
Posted Mon, 4 Mar 2013 in Medicines and Side Effects
Answered by Dr. Gopal Krishna Dash 2 hours later
Thanks for the query.

Ulcer in the mouth only may not be directly related to these medicines. They may cause mouth ulcer as a part of generalized allergy to the medicines that you are taking. Another point one has to note is that these medicines (antibiotics in particular) can cause problem in the protective bacteria of human digestive tract. This may result in vitamin deficiency, mouth ulcers etc.

Please see a physician and get this examined to rule out a remote possibility of apthous ulcer.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor